I had my Implanon put in April 1, 2010. Started bleeding end of April and with the exception of 2 non-consecutive weeks early August I've been bleeding/spotting ever since. The doctor gave me Nuva-Ring to wear early August to stop the bleeding, which worked until I took it out, and I had a very heavy painful period. The following week was blood free, but it has started up again. Lately, I usually only see blood when I wipe, and it is light pink thick blood. No other side effects besides the bleeding, but it really puts a damper on sex and is a pain in life. although apparently effective as I am not pregnant. I am about ready to give up on Implanon. Anyone think I should give it a few more months?
18 Sep 2010
Everyone is different ... the reviews in the link below will give you an indication. If you think the bleeding, spotting has been really bothersome ... talk to your doctor and he/she may help you decide whether you want to keep it or take it out.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... bleeding hardly at all except for some spotting the first 2 years, but now i have gotten a really heavy mentral cycle. Is this normal? Did i wear ...
1 answer • 27 Nov 2010
I got my Implanon put in in july it is now feb, about 7 months, and I have been bleeding for over a?
... month.. it's mainly really heavy and sometimes it will be just spotting... I thought it was supposed to stop the bleeding. I can't have ...
1 answer • 14 Feb 2011
I got the implanon in September 2013. It was great at first. No bleeding. No mood swings. Not bloating or cramps. About 2 months after i started i ...
0 answers • 20 Mar 2014
And I just got it and it is pretty heavy. I never even had spotting or anything before and now I am cramping and bleeding is that normal?
1 answer • 29 Aug 2014